Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Global dimension of triangular orders over a discrete valuation ring


Author: Vasanti A. Jategaonkar
Journal: Proc. Amer. Math. Soc. 38 (1973), 8-14
DOI: https://doi.org/10.1090/S0002-9939-1973-0309988-4
MathSciNet review: 0309988
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: We characterize triangular $ R$-orders of finite global dimension in $ n \times n$ matrix rings over the quotient field of DVR $ R$ and obtain a precise upper bound for their global dimension, viz. $ n - 1$. We also characterize triangular $ R$-orders of highest global dimension.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0309988-4
Keywords: Global dimension, order, tiled order, triangular tiled order, discrete valuation ring, Dedekind domains
Article copyright: © Copyright 1973 American Mathematical Society